# SDR CALA9900120

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT MLG CYLINDER SUPPORT FRAME CORRODED IN ATTACHMENT BOLT HOLES.  REPAIRED IAW ECRA 5743-01013.
